# SDR ABXA010364

- Difficulty date: July 2, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 39,074 hours, 33,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148T11503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION OF THE LEFT OUTER CHORD FLANGE, STA 1809.5, FOUND A CRACK AT WL 25.3.  CRACK STARTED AT THE FORWARD EDGE OF FLANGE AND RAN TO THE FIRST FASTENER HOLE.  REF BOEING NDT MANUAL 53-80-04, FIG 1, NOTE 2 AD 2000-09-13.  FLANGE WAS REPLACED IAW SB 767-53-0078.
